Asymptotic base loci via Okounkov bodies

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 45
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, Sung Rakko
dc.contributor.authorHyun, Yoonsukko
dc.contributor.authorPark, Jinhyungko
dc.contributor.authorWon, Joonyeongko
dc.date.accessioned2022-04-16T06:42:16Z-
dc.date.available2022-04-16T06:42:16Z-
dc.date.created2022-03-06-
dc.date.created2022-03-06-
dc.date.issued2018-01-
dc.identifier.citationADVANCES IN MATHEMATICS, v.323, pp.784 - 810-
dc.identifier.issn0001-8708-
dc.identifier.urihttp://hdl.handle.net/10203/295164-
dc.description.abstractAn Okounkov body is a convex subset of Euclidean space associated to a divisor on a smooth projective variety with respect to an admissible flag. In this paper, we recover the asymptotic base loci from the Okounkov bodies by studying various asymptotic invariants such as the asymptotic valuations and the moving Seshadri constants. Consequently, we obtain the nefness and ampleness criteria of divisors in terms of the Okounkov bodies. Furthermore, we compute the divisorial Zariski decomposition by the Okounkov bodies, and find upper and lower bounds for moving Seshadri constants given by the size of simplexes contained in the Okounkov bodies. (C) 2017 Elsevier Inc. All rights reserved.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleAsymptotic base loci via Okounkov bodies-
dc.typeArticle-
dc.identifier.wosid000417885800020-
dc.identifier.scopusid2-s2.0-85033716087-
dc.type.rimsART-
dc.citation.volume323-
dc.citation.beginningpage784-
dc.citation.endingpage810-
dc.citation.publicationnameADVANCES IN MATHEMATICS-
dc.identifier.doi10.1016/j.aim.2017.11.007-
dc.contributor.localauthorPark, Jinhyung-
dc.contributor.nonIdAuthorChoi, Sung Rak-
dc.contributor.nonIdAuthorHyun, Yoonsuk-
dc.contributor.nonIdAuthorWon, Joonyeong-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorOkounkov body-
dc.subject.keywordAuthorBase locus-
dc.subject.keywordAuthorAsymptotic valuation-
dc.subject.keywordAuthorZariski decomposition-
dc.subject.keywordAuthorSeshadri constant-
dc.subject.keywordPlusZARISKI DECOMPOSITIONS-
dc.subject.keywordPlusLINEAR SERIES-
dc.subject.keywordPlusMULTIPLICITIES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0